Understanding sufficiency in one-way random effects model

被引:0
|
作者
Montip Tiensuwan
Ananta R. Dhungana
机构
[1] Mahidol University,Department of Mathematics, Faculty of Science
关键词
One-way random effects model; Sufficient experiments; Information; Most uniform allocation; Primary 62K05; Secondary 62B15;
D O I
10.1007/s13571-011-0029-5
中图分类号
学科分类号
摘要
In this paper we consider one-way random effects analysis of variance model and examine the concept of sufficiency while comparing different allocation designs for the observations under the model. We explicitly provide the transformation leading to sufficiency of ‘optimal’ allocations as characterized in DeGroot (Ann Inst Stat Math 18:13–28, 1966) and Stepniak (Ann Inst Stat Math 34:175–180, 1982).
引用
收藏
页码:263 / 275
页数:12
相关论文
共 50 条
  • [1] Understanding sufficiency in one-way random effects model
    Tiensuwan, Montip
    Dhungana, Ananta R.
    [J]. SANKHYA-SERIES B-APPLIED AND INTERDISCIPLINARY STATISTICS, 2011, 73 (02): : 263 - 275
  • [2] Multivariate one-way random effects model
    Rao, PSRS
    Heckler, CE
    [J]. AMERICAN JOURNAL OF MATHEMATICAL AND MANAGEMENT SCIENCES, 1998, 1998, 18 (1-2): : 109 - 128
  • [3] Multivariate one-way random effects model
    Rao, PSRS
    Heckler, CE
    [J]. AMERICAN JOURNAL OF MATHEMATICAL AND MANAGEMENT SCIENCES, VOL 18, NOS 1 AND 2: MSI-2000: MULTIVARIATE STATISTICAL ANALYSIS IN HONOR OF PROFESSOR MINORU SIOTANI ON HIS 70TH BIRTHDAY, VOLUME IV OF PROCEEDINGS OF THE MULTIVARIATE STATISTICAL INFERENCE CONFERENCE, 1998, : 109 - 128
  • [4] Multivariate one-way random effects model
    Univ of Rochester, Rochester, United States
    [J]. Am J Math Manage Sci, 1-2 (109-128):
  • [5] A ONE-WAY RANDOM EFFECTS MODEL FOR TRIMMED MEANS
    WILCOX, RR
    [J]. PSYCHOMETRIKA, 1994, 59 (03) : 289 - 306
  • [6] A MULTIVARIATE ONE-WAY CLASSIFICATION MODEL WITH RANDOM EFFECTS
    SCHOTT, JR
    SAW, JG
    [J]. JOURNAL OF MULTIVARIATE ANALYSIS, 1984, 15 (01) : 1 - 12
  • [7] Nonnegative estimators for the one-way random effects model
    Rao, PSRS
    [J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2001, 30 (8-9) : 1605 - 1613
  • [8] Identification of outliers in a one-way random effects model
    Wellmann, J
    Gather, U
    [J]. STATISTICAL PAPERS, 2003, 44 (03) : 335 - 348
  • [9] Identification of outliers in a one-way random effects model
    Jürgen Wellmann
    Ursula Gather
    [J]. Statistical Papers, 2003, 44 : 335 - 348
  • [10] Confidence distribution inferences in one-way random effects model
    Xuhua Liu
    Xingzhong Xu
    [J]. TEST, 2016, 25 : 59 - 74